# SDR CA090630006

- Difficulty date: June 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,144 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Yoke
- Part number: C9081
- Condition: Loose
- Location: Main Gear Box
- Part time: 1,298 hours
- Component: Gear Box, Robsin
- Component part number: C0065
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE NUT THAT HOLDS THE C908-1 YOKE ON TO THE INPUT DRIVE FOR THE MAIN GEARBOX WAS FOUND TO LOSE TORQUE IN TWO INCIDENTS CAUSING THE YOKE TO VIBRATE AND MAKE CONTACT WITH THE MAIN ROTOR TACH PICK UPS, AND CAUSE WEAR ON THE NUT AND SHAFT THREADS. THE COTTER PIN IN THE NUT WAS STILL IN PLACE. THE MAIN TRANSMISSION HAS BEEN SENT OUT TO ROBINSON HELICOPTERS LTD. FOR EVALUATION. (TC# 20090630006)
